# SDR SWIA200922696

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 24,695 hours, 35,295 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7173
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 13,824 hours, 19,493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O, TURNING AC TO THE LEFT WAS EXTREMELY DIFFICULT.  AC TURNS TO THE RIGHT FINE.  (FLT 6379)  REPLACED ROLL SERVO IAW EMB 120 MM 22-10-05.
